Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Viskov Oleg Viktorovich
(recent publications)
| by years | scientific publications | by types |



   2015
1. O. V. Viskov, V. M. Maksimov, V. I. Khokhlov, “Annulators, pre-annulators and characterizators of probabilistic measures”, International Conference “Modern Methods, Problems and Applications of Operator Theory and Harmonic Analysis — V” (Rostov-on-Don, 26 April – 1 May 2015), eds. A. N. Karapetyants et al, DSTU Publ. Center, Rostov-on-Don, 2015, 178–180 http://karapetyants.sfedu.ru/conf/tethis2015.pdf
2. Viskov O. V., Maksimov V. M., Khokhlov V. I., “Characterizing moment identities for equiprobable and uniform distributions”, XVI All-Russian Symposium on Applied and Industrial Mathematics (Summer Session) (Chelyabinsk, June 21 – 27, 2015), OP&PM Surveys Appl. Industr. Math., 22, no. 1, ed. Yu. G. Evtushenko, 2015, 64–65 http://www.tvp.ru/conferen/vsppm16/chelso028.pdf
3. O. V. Viskov, V. I. Khokhlov, “O chetyrekh napravleniyakh issledovanii Yu. V. Prokhorova i ikh perspektivakh”, TVP, 60:2 (2015), 383–390  mathnet  crossref  mathscinet (cited: 1)  zmath  elib; O. V. Viskov, V. I. Khokhlov, “Four directions of Yu. V. Prokhorovs research and their perspectives”, Theory Probab. Appl., 60:2 (2016), 336–342  crossref  mathscinet  zmath  isi  elib  scopus
4. O. V. Viskov, M. V. Maksimov, V. I. Khokhlov, “Characterization Properties of Liu identity for multidimensional Gaussian distribution and Wey–Zhang–Li identity for Beta distribution”, 8 International Congress on Industrial and Applied Mathematics. Program and Abstracts (Beijing, August 10–14, 2015), eds. Z. Ma, L. Guo, Beijing Univ., Beijing, 2015, 257 http://www.iciam2015.cn/Program & Abstracts.pdf (minisimpozium MS-Th-E-12-3)
5. O. V. Viskov, V. M. Maksimov , V. I. Khokhlov, “Characterizing moment identities for equiprobable and uniform distributions”, XVI All-Russian Symposium on Applied and Industrial Mathematics (Fall Session) (Sochy-Dagomys, 2015), OP&PM Surveys Appl. Industr. Math., 22, no. 4, ed. Yu. G. Evtushenko, 2015, 447–449 (to appear) http://www.tvp.ru/conferen/vsppm16/org1507.pdf

   2014
6. O. V. Viskov, V. I. Khokhlov, “Characterization property of Liu identity for two-dimensional Gaussian distribution”, XV All-Russian Symposium on Applied and Industrial Mathematics (Spring Session) (Kislovodsk, May 1–8, 2014), OP&PM Surveys Appl. Industr. Math., 21, no. 1, ed. Yu. G. Evtushenko, 2014, 44–45 http://www.tvp.ru/conferen/vsppm15/org1412.pdf
7. O. V. Viskov, V. I. Khokhlov, “Characterization property of Liu identity for multidimensional Gaussian distribution”, XV All-Russian Symposium on Applied and Industrial Mathematics, Fall Open Session (Sochi–Dagomys, September 28 – October 5, 2014), OP&PM Surveys Appl. Industr. Math., 21, no. 4, ed. Yu. G. Evtushenko, 2014, 340–341 http://www.tvp.ru/conferen/vsppm15/org1414.pdf
8. O. V. Viskov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 21:4 (2014), 340–341  mathnet
9. O. V. Viskov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 21:1 (2014), 44–45  mathnet

   2013
10. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Characterization identity for binomial distribution”, XX All-Russian School-Colloquium on Stochastic Methods and XIV All-Russian Symposium on Applied and Industrial Mathematics (Spring Session) (Ioshkar-Ola, May 12–18, 2013), OP&PM Surveys Appl. Industr. Math., 20, no. 2, 2013, 136–137 http://www.tvp.ru/conferen/20132301_1.htm  youtube  youtube
11. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Characterization identity for negative binomial distribution”, XIV All-Russian Symposium on Applied and Industrial Mathematics (Fall Open Session) (Novgorod the Great, September 29 – October 5, 2013), OP&PM Surveys Appl. Industr. Math., 20, no. 4, 2013, 532–533
12. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 20:4 (2013), 532–533  mathnet
13. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 20:2 (2013), 136–137  mathnet

   2012
14. V. I. Khokhlov, Yu. V. Prokhorov, O. V. Viskov, “Application of the generalized Chen identity to the linearization problem for products of Poisson-Charlier polynomials”, VIII International Petrozavodsk Conference “Probabilistic Methods in Discrete Mathematics” and XIII All-Russian Symposium on Applied and Industrial Mathematics. Scientific Communications (Summer Session) (Petrozavodsk, June 2–9, 2012), OP&PM Surveys Appl. Industr. Math., 19, no. 3, 2012, 472–473
15. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Direct proof of the generalized Chen identity”, XIX All-Russian School-Colloquium on Stochastic Methods and XIII All-Russian Symposium on Applied and Industrial Mathematics (Fall Open Session) (Sochi–Vardane, October 1–8, 2012), OP& PM Surveys Appl. Industr. Math., 19, no. 5, 2012, 731–732
16. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Poisson–Charlier polynomials and generalization of Chen identity”, Review of Applied and Industrial Mathematics, 19:1 (2012), 3–8  mathnet
17. O. V. Viskov, “The ordered form of the quadratic exponential in the Heisenberg–Weyl algebra”, Proceedings of MIPT, 4:4 (2012), 23–30  mathnet
18. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, Review of Applied and Industrial Mathematics, 19:5 (2012), 731–732  mathnet
19. V. I. Khokhlov, Yu. V. Prokhorov, O. V. Viskov, Review of Applied and Industrial Mathematics, 19:3 (2012), 472–473  mathnet

   2011
20. V. I. Khokhlov, Yu. I. Prokhorov, O. V. Viskov, “An Approach to the Linearization Problem for Hermite Polynomials”, ICIAM 2011: 7th International Congress on Industrial and Applied Mathematics (Vancouver, BC, Canada, July 18–22, 2011), eds. R. Jeltsch et al, CAIMS–SCMAI/SIAM, Winnipeg/Philadelphia, 2011, 29 http://meetings.siam.org/sess/dsp_programsess.cfm?SESSIONCODE=13316
21. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “Generalized Stein identity and its application to the linearization problem for Hermite polynomials”, OP&PM Surveys Appl. Industr. Math., 18:6 (2011), 833–838

   2010
22. O. V. Viskov, Yu. V. Prokhorov, V. I. Khokhlov, “An approach to linearization problem for Hermite polynomials”, OP&PM Surveys Appl. Industr. Math., 17:6 (2010), 801–804


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017